# SDR ASAA2025051558874

- Difficulty date: May 15, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092462206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK RBL-60.70 STA 807 TO STA 847 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1 REMOVED AND REPLACED SEAT TRACK FROM STA 727+9 TO STA 847 IAW B737-700 SRM 51-40-02-0G-0W= 2 O= .530 R= .484 L= 3 D= .046.
